# SDR AALA201701319012

- Difficulty date: January 30, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 38,048 hours, 17,142 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Disconnected
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. AFT FWD FACING JUMPSEAT FLASHLIGHT INOPERATIVE .REMOVED AND INSTALLED NEW BATTERY. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED
